# SDR MASA200500855

- Difficulty date: November 3, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 8,321 hours, 7,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON RON LAST NIGHT AND SCHEDULED FOR A EN ROUTE CHECK INSPECTION.  DURING THE WALK AROUND IT WAS DISCOVERED THE RT AFT EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING.  REPLACED THE LIGHT BULB AFTER TROUBLESHOOTING.  OPERATIONAL CHECK GOOD.
